Some results on integration of subdifferentials

Zili Wu, Jane J. Ye

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 5
  • Captures
    • Readers: 3
see details

Abstract

The integration of ∂*-subdifferentials, a class of subdifferentials which includes the lower Dini subdifferential, the Frechlet subdifferential and the m-subdifferential are studied. It is proved that if lower semicontinuous functions f:X→R, g:X→(-∞,∞] are such that g-f is lower semicontinuous on a nonempty open convex subset U of X, and for each x in U, ∂*f(x) union ∂*(-f)(x) is nonempty and bounded, then g differs from f by a constant on U. This result serves to unify and extend several results in the literature.

Original languageEnglish
Pages (from-to)955-976
Number of pages22
JournalNonlinear Analysis, Theory, Methods and Applications
Volume39
Issue number8
DOIs
Publication statusPublished - Mar 2000
Externally publishedYes

Cite this

Wu, Z., & Ye, J. J. (2000). Some results on integration of subdifferentials. Nonlinear Analysis, Theory, Methods and Applications, 39(8), 955-976. https://doi.org/10.1016/S0362-546X(98)00263-6